# SDR QXEA200501191

- Difficulty date: August 26, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 10,119 hours, 10,732 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018002
- Part serial: 1234
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Part time: 3,880 hours, 3,649 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT 2303: RETURN TO GATE - POWERPLANT MESSAGE.  MAINTENANCE FOUND CDS FAULT CODES 180, 182 AND 184 ON NR 1 ENGINE PRESENT.  TROUBLESHOOT PER FIM 61-20-04.  REPLACED NR 1 PEC PER AMM TASK 61-20-36-000-801.  FAULT CODES CLEARED.  POWERPLANT MESSAGE CLEARED.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
